Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 451-456
http://dx.doi.org/10.1155/S0161171291000613

Functions starlike with respect to other points

Dept. of Mathematics, University of Malaya, Kuala Lumpur 59100, Malaysia

Received 26 September 1990; Revised 5 March 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Abdul Halim, “Functions starlike with respect to other points,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 451-456, 1991. doi:10.1155/S0161171291000613